# SDR FDEA201407201884

- Difficulty date: July 20, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740501
- Condition: Corroded
- Location: Bs 1761-1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CABIN SEAT TRACK FLANGE LOWER SURFACE FROM BS 1761 TO 1841, LBL 75.  REPAIRED IAW EA1-5321-T0309846 PART1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 122.
